# SDR SWIA200312644

- Difficulty date: December 1, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 16,167 hours, 22,987 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 3332
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 6,128 hours, 8,132 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAINS FLIGHT DIRECTOR COMMAND BARS PITCH UP ABRUPTLY IN FLIGHT TO 20 DEGREES AND NOSE UP AND 20 DEGREES LEFT AND RIGHT TURN.  INSTALLED SERVICEABLE AUTOPILOT COMPUTER ON CAPTS SIDE.  OPS CHECK GOOD.
